# SDR AALA20150918004

- Difficulty date: September 17, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 91,021 hours, 14,436 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector Panel
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION ON TAKEOFF, EICAS MSG CABIN AUTO INOPERATIVE.  TROUBLE SHOT IAW FIM 21-31-00-815-803, FOUND NR 1 CONTROLLER FAILING THE SELECTOR.  REPLACED CABIN PRESS SELECTOR PANEL IAW AMM 21-31-01.  OPERATIONALLY CHECKED NORMAL.
